# SDR GAIA05009ST

- Difficulty date: March 1, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT AND GOUGE WAS FOUND AT FS 630 ON THE MAIN CARGO DOOR DOUBLER.  INSTALLED 8 INCH BY 10 INCH DOUBLER REPAIR IAW KITTY HAWK EA B7-53-123.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
